# SDR DALA2023110108992

- Difficulty date: October 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 138,842 hours, 19,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 2L DOOR WOULD NOT ARM. CORRECTIVE ACTION: CYCLED 2L DOOR. ALL OPS CHK NML & DOOR AMRED PER B767-300 AMM 52 -73 (5062228)
